# SDR CALA2024110401002

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 29,747 hours, 10,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - WHITE EMERGENCY EXIT FLOOR LIGHT ROW 14ABC BROKEN. R&R ROW 14ABC EMERGENCY EXIT FLOOR LIGHT REF AMM 33-51-11. OPS CHECK GOOD.
